# SDR AALA201708029019

- Difficulty date: June 30, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION OF L2 DOOR CUTOUT LOWER SILL BETWEEN FR 66 ABD FR 68 AT STRINGER 23R. REPLACED SILL PER SRM 51-72-11, DRAWING D53480505 AND EA 271391.
